# SDR CALA0700276

- Difficulty date: June 1, 2007
- Submitted: June 4, 2007
- Operation: Air carrier
- Aircraft: N10323
- Make and model: Boeing 7373T0
- Aircraft serial: 23374
- Aircraft time: 67,705 hours, 30,364 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654576987
- Condition: Corroded
- Location: Bs 480-500b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND MOUNTING SKIN SURFACE FOR NR 2 COMM ANTENNA CORRODED AT STA 480-500B, S28L TO S28R.  THE SKIN WAS REPAIRED IAW ECRA 5331-01316.
